# SDR DALA2018091405596

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 80,554 hours, 21,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN LENS BETWEEN SEAT ROWS 33 HAS CRACKS AT BOTH ENDS. REPLACED LENS AT ROW 33 PER AMM 33-51-10.
